# SDR AALA20021145

- Difficulty date: August 12, 2002
- Submitted: September 9, 2002
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- Engine: Pwa JT8D
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Acm Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENROUTE, TAIL COMPARTMENT TEMPERATURE HIGH ANNUNCIATOR LIGHT ILLUMINATED ON TAKEOFF.  RETURNED AND LANDED WITHOUT INCIDENT.  INSTALLED NEW CLAMP ON LEFT ACM DUCT SYSTEM GROUND CHECKED NORMAL OPERATION.
